# SDR QMLA2014062614079

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Aerosp AS355*
- Aircraft serial: 4462
- Aircraft time: 2,903 hours, 8,053 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,903 hours, 8,053 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Part serial: D20703
- Condition: Faulty
- Location: Fuel System
- Part time: 2,903 hours, 8,053 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT NOTICED A FUEL P LIGHT ILLUMINATE ON APPROACH WITH APPROXIMATELY FIVE MILES REMAINING UNTIL LANDING.  THE INDICATION WAS TO ADVISE LOSS ON ONE FUEL PUMP WITH ANOTHER ONE STILL OPERATIONAL.  THE PILOT DECIDED AFTER REVIEW THE RFM TO STAY ON COURSE FOR THE INTENDED AIRPORT & LANDED WITHOUT INCIDENT.  THE MECHANIC WAS CALLED & ARRIVED AT THE ACFT TO INSPECT & TROUBLESHOOT THE DISCREPANCY.  HE DETERMINED THE FAULT TO BE ASSOCIATED TO THE FUEL PUMP.  IT WAS THEN ORDERED & REPLACED A DAY LATER.  THE ACFT WAS THEN RETURNED TO SERVICE FOLLOWING REPLACEMENT OF THIS FUEL PUMP WITH NO DEFECTS NOTED.
